# SDR USAA041058

- Difficulty date: November 11, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151
- Condition: Damaged
- Location: Rudder
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - TOP COMPOSITE LAYER, 3 INCHES LONG, SINGLE LAYER COMPOSITE DAMAGE, RUDDER LT SIDE AT STA 178, 13 INCHES FROM FWD SPAR.  APPLIED WET LAY UP REPAIR IAW SRM AND EA.
